# SDR ZZDA2008116

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INT TAIL AREA FOUND CRACK AT CANTED FRAME RT AREA STA 1178.225 BETWEEN STA 16R AND 17R.  INSTALLED FORMER ANGLE REPAIR PER SRM 51-70-11 FIG 201.
